T Nation

After Cycle of Test, BP Still High?


#1

Age: 30
Weight: 197
Height: 5' 7"
BMI: I Would have to guess 16-17% (Last reading in 12/2015 was 19%

I was running 3cc a week of test 400 for 2 months and tapered down after my blood pressure was spiking up. I was also taking .25mg liquid Letrozole eod during cycle because I have a small gyno lump in one of my breast and would get sore sometimes so I would pop the letro for a few days and it would go away. It ranged 140/80 - 152/90 while on the cycle. My hemoblogin was 19.4 so I did a double red cell blood donation a week after my cycle and it brought it down some..

For my after cycle, I did clomid and nova for my after cycle and took the nova for 2 weeks and continued the clomid for a month. I was overall happy and kept most of my gains. However.. I still have high blood pressure after 3 months off everything. I cant seem to get it down. I drink almost 1 gallon water daily, eat healthy, workout 3-4 days a week doing high volume weight training, get 30 mins of cardio daily about every other day, and try to stay low on my salt intake. I got headaches and feel dizzy a lot through out the day. My blood pressure before cycle and through out my whole life has always need at 120/75 - 125/80.I have a few questions if someone can help me.

Did I permanently mess my self up here?
How long does it take this stuff to get completely out my system?
Would Nova, Letro, Arimidex, Clomid help this issue if it is water retention somewhere..?
Any one have experience with this?

Thanks guys!


#2

Can you get some basic labwork done including TT, FT, e2, TSH, t4, t3, rt3?

High dose fish oil and 30 grams of flax seed per day will reduce blood your pressure.


#3

I had the doc to give me a blood test for everything yesterday. Just have to wait till Monday for it to come back. I asked for all levels of everything to be tested. I did take some doxycycline about a month ago for acne and it cause bad anxiety and heart pounding. I got like a palpitation / skipped beat every so often. Only took the doxy for 2 weeks and stopped because of the side effects. I got an EKG yesterday also and everything was fine. So the doc ruled there pallations being the side effects of the doxy. Said it would take 30 days for the stuff to get completely out my system.. Mean time my blood pressure was high before all of this.

I will definitely up my fish oil intake and start the flax seed. There is this organic store in town that sells the flax seed in a bag. Would this work? I also take liquid fish oil every morning but I will up it to 30mg daily. Thanks!


#4

I typically just buy the flax seed powder from Costco and blend it with my protein, oats, coffee and creatine in the mornings; it doesnt matter where you get it from. Just to verify, the studies regarding blood pressure reduction and flax seed were for 30 grams of flax per day, not 30 g of fish oil per day. If I got 30 g of omega 3's via fish oil per day it starts passing right through my digestive system and comes out the other end. Not pretty. Typically I'll buy the double strength fish oil and take 10 caps per day. I like to take the fish oil after my workouts to help reduce my blood pressure right away since I'm prone to migraines directly after I lift.


#5

i've heard of letro causing BP issues with some guys... i'm not sure why, however.

another supplement worth looking into is Co Q10. and i second the recommendation for fish oil.... i love that shit. i take 3-4 capsules every time i eat, and have noticed better cholesterol and memory, and touch less joint pain. i give it to my dog, too...

http://umm.edu/health/medical/altmed/supplement/coenzyme-q10


#6

Finally got back all my blood test. Sorry it took so long. I see that my hemoglobin is raised from 16 to 18.4 from about 2 years ago. Could maybe this be the issue?

https://gyazo.com/01a8eed87da1a33828e865351f8504f0
https://gyazo.com/8897091ae093f4a64dd6b345057969df
https://gyazo.com/dae32cb55b9737568ff05ff57b429f86
https://gyazo.com/3ca928c1e2052552232e790e4c5bba94
https://gyazo.com/b096cb81ef9a7548567cb3bfd7b6cda7
https://gyazo.com/080f6ee9da74daf4a3d5ac527df41454


#7

Your hematocrit and hemoglobin are high. The higher those numbers get the thicker our blood gets, making it viscous, increasing the risk of stroke and bloodclots etc. Go give a double red blood cell donation, stay away from anything with iron in it and start with the flax and fish oil.

No e2 tested?


#8

As well as dumping some blood, you need to avoid iron fortified foods such as breads, cereals, pasta. And males should not have iron in their vitamins and supplements. Magnesium helps the arteries perform, a muscular issue. If you get leg or foot cramps, low magnesium is the probable cause.

You should be doing E2 lab work so you are not flying blind with your AI dosing. You may need 1mg anastrozole for every 100mg T ester. But a few are over-responders who need 1/4th the expected dosing. When E2 is high, SHBG can increase and sometimes that does not fall later on. Letro does not have a well behaved dose-response. "pop the letro for a few days" is not a very prudent approach.


#9

Estrogen level came back:

My Value: 140 pg/mL
Standard Range: 60 - 190 pg/mL


#10

It looks as if my estrogen is OK. I'm going to donate blood here in the next week or so and also supplement more flaxseed with my Fishoil.


#11

e2 comes to 14 ng/dL which is just a hair low. I think your post above is a good course of action. Let us know if those steps help.


#12

Ok guys just wanted to follow up here. It's been months since I have taken anything at all!

I got my hemoglobin and all that with range now and been feeling great so far. Suddenly I got these mood swings and anxiety with the heart moldy racing at nights. I could feel this stuff gradually coming on. I think it was the stuff finally leaving my system or wasn't sure if I'm just worrying about my heart and it keeps it up. When I got my levels checked last week 6-21-16, I found that my estrogen is 105 which is within range.. But my testosterone is 109! Holy shit it's never been this low. I guess this cold explain for the mood swings and crap. I took a shot of my doc prescribed test cup the other day to bring it up a notch. I guess I didn't hit the pct hard enough or something. Has any had any problems with stuff like this: mood, anxiety, and low test after a cycle?

What's the plan of attack here?

Thanks guys!


#13

If a read right, you where pinning 1200mg of gear a week, thats a lot bro, serm cycle was probably 2 weeks too short, No HCG the whole time, thats going to be a rough ass recovery, not really sure where I would go with this, TRT might be your only option but I wouldn't give up yet

Maybe run a a TRT dose for 6 weeks of test from the doc, doing HCG twice a week at lower to medium doses, than go 6 weeks with clomid? Kind ove a reset of sorts, Make sure you ask your doc for the clomid, get pharma grade, this shits important,

Anyway thats my opinion, let some of the more experienced guys talk before you do anything though, good luck man